Concerning Abelian-Regular Transitive Triple Systems
Mathematische Annalen, Tome 50 (1898), pp. 225-240
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1898__50_157877,
author = {E.H. Moore},
title = {Concerning {Abelian-Regular} {Transitive} {Triple} {Systems}},
journal = {Mathematische Annalen},
pages = {225--240},
year = {1898},
volume = {50},
zbl = {29.0120.01},
url = {http://geodesic.mathdoc.fr/item/MAN_1898__50_157877/}
}
E.H. Moore. Concerning Abelian-Regular Transitive Triple Systems. Mathematische Annalen, Tome 50 (1898), pp. 225-240. http://geodesic.mathdoc.fr/item/MAN_1898__50_157877/